MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 BARD® SKYLITE¿ TIPLESS NITINOL STONE BASKET

C.R. BARD INC. (COVINGTON) -1018233 BARD® SKYLITE¿ TIPLESS NITINOL STONE BASKET
Catalog Number 041900
Medical Device Problem Code Difficult to Open or Close (2921)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/14/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the handle of the stone basket stopped moving back and forth, and the basket could no longer be opened or closed during use.
 
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Initial reporter name: (b)(6).Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Additional Manufacturer Narrative
The reported event was unconfirmed.Received (3) photo samples.The photo sample was returned and could not be evaluated for the reported failure.Received 1 stone basket.Visual inspection noted no obvious observations.Visual inspection of the sample noted that the stone basket opened and closed without difficulty.Handle moved back and forth with no issues.The reported event was unable to be confirmed.Product labeling was reviewed for this investigation.The reported event is addressed within the labeling: dhr review is not required as the reported event was unconfirmed.No additional actions can be taken at this time.Corrections: d, h.Udi format updated with available product information per gudid.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that, the handle of the stone basket stopped moving back and forth, and the basket could no longer be opened or closed during use.

Brand Name
BARD® SKYLITE¿ TIPLESS NITINOL STONE BASKET
Common Device Name
STONE BASKET
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key22840532
Report Number1018233-2025-06875
Device Sequence Number9279798
Product Code FFL
UDI-Device Identifier00801741111518
UDI-Public(01)00801741111518
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number041900
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/15/2025
Supplement Date Received by Manufacturer02/11/2026
Initial Report FDA Received Date08/19/2025
Supplement Report FDA Received Date02/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown